Solving Transportation Problem Using Maximization Case in Vogel's Approximation Method

Authors(2) :-M. Roohini, P. Murugan

The transportation problem can be represented as a linear programming model in the operation research (OR). The optimization processes in mathematics, computer science and economics are solving effectively by choosing the best element from set of available alternatives elements. Find the transportation pattern that will minimize the total of the transportation cost. In this study, we used the VAM, since it generally produces better starting solution than other solving methods. We proposed a new solving method for transportation problem by using maximization case in Vogel's Approximation Method.

Authors and Affiliations

M. Roohini
Department of Mathematics, Dr.SNS Rajalakshmi College of Arts and Science,(Autonomous)Coimbatore, Tamilnadu, India
P. Murugan
Department of Mathematics, Dr.SNS Rajalakshmi College of Arts and Science,(Autonomous)Coimbatore, Tamilnadu, India

Linear programming, Maximization case in transportation problem, Operation research, Optimization problems, Transportation model, Vogel's approximation method.

  1. Abdallah A.HIayel, Mohammad A.Alia 2012 Solving Transportation problems using the Best Candidates Method CSEIJ International Journal of Computer Science and Engineering, Vol.2, No.5.
  2. Taghrid, I, Mohamed G, I man S., 2009. Solving Transportation Problem Using Object-Oriented Model.IJCSNS International Journal of Computer Science and Network Security, Vol.9, No.2.
  3. Er. Prem Kumar Gupta & Dr. D.S. Hira, 2014. Operation Research: Seventh Revised Edition ISBN: 81-219-0281-9.
  4. Jamal Lmariouh, Nizar EI Hachemi, Driss Bouami, 2012. Transportation problems with plant closure relocation of machines. IJCSI International Journal of Computer Science Issues, Vol.9, Issue 5, No 2, September 2012.

Publication Details

Published in : Volume 3 | Issue 6 | September-October 2017
Date of Publication : 2017-10-31
License:  This work is licensed under a Creative Commons Attribution 4.0 International License.
Page(s) : 316-319
Manuscript Number : IJSRSET173666
Publisher : Technoscience Academy

Print ISSN : 2395-1990, Online ISSN : 2394-4099

Cite This Article :

M. Roohini, P. Murugan, " Solving Transportation Problem Using Maximization Case in Vogel's Approximation Method, International Journal of Scientific Research in Science, Engineering and Technology(IJSRSET), Print ISSN : 2395-1990, Online ISSN : 2394-4099, Volume 3, Issue 6, pp.316-319, September-October-2017.
Journal URL : http://ijsrset.com/IJSRSET173666

Follow Us

Contact Us